# SDR HE66096544

- Difficulty date: July 8, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,527 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: C1952PC08
- Part serial: E0007
- Condition: Unreliable
- Location: Altimeter
- Part time: 1,528 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

COMPUTER CAUSING THE TRANSPONDER TO REPORT INACCURATE INFORMATION TO FLIGHT SERVICES.
